hey guys i have been diagnosed with sz and took rispond for half a year, in october 11th i did my last xeplion injection.
my problem is that i can drink a 700ml bottle of 35-40% alcohol booze and feel like i drank one beer.
am i broken? will i ever feel drunk again? i feel like those meds ruined my body
You shouldn’t drink on meds. I never could get more than a slight buzz on meds. It isn’t worth the damage to your liver!
i stopped taking meds (rispond) in august and i used an injection in october last time. maybe this crap is still in my body that blocks the alcohol
I may have a drink here and there, but I have to avoid it because of blood thinners- it thins the blood out more. I have no idea that APs could decrease the effects of alochol; I thought the opposite was true.
When I drink I don’t really feel drunk I just vomit. Alcohol and AP’s is a seizure risk anyway so I wouldn’t risk it.
cant find anything related to my question like the govrnment is hiding it or something lol
got nothing to do except ask here and there…
Drinking that amount could be very bad for your liver, check with your Dr or online for daily/recommended amounts, i recently spoke to someone from a charity called drinkwise about different measures and amounts that are safe,
Also if you have stopped your med then you may be experiencing a recurrence of symptoms, if not then i would suggest to stay away from alcohol as it may be a possible trigger,
I was under the impression that you weren’t supposed to drink with aps at all
I could never get drunk on my AP either. I gave up drinking altogether a few years back, and I don’t miss it. It wasn’t worth even trying.
My pdoc says if I limit myself to two drinks in a night and not more than 5 a week that is okay. I don’t drink a lot so that is more than I’d have.
Personally I can drink on APs but I know where my limits are. I wouldn’t overdo it though. Take care!
Historically Scotland has been a nation of hard drinkers. They had to put a big tax on alcohol. Not sure if the tax worked - at least I hope people don’t start drinking bath salts and hand sanitizer like in russia
@ZombieMombie is telling the truth, mind altering substances can exacerbate other mind altering substances whether injected through an intravascular method, imbibed, ingested, et cetera.